# SDR FDEA201007192591

- Difficulty date: July 19, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832854
- Condition: Corroded
- Location: Bs 660-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREASE BEAM HAS CORROSION AROUND FASTENERS LOWER FACE BS 660 TO BS 680 STG 17R.  REMOVED CORROSION INNER CHORD CREASE BEAM IAW SRM 51-10-02. CHECK LIMITS INNER CHORD CREASE BEAM ORIGINAL MATERIAL .100 REMAINING .085 LESS .015. DETAIL 3, FIG 101, PAG. 105 IAW SRM 53-30-13. REMOVED CREASE BEAM IAW 51-40-02. RECEIVED CREASE BEAM INNER CHORD PN 143N8328-54, BATCH 0001860048. LOCATED AND DRILLED IAW 51-40-05. INSTALLED NUT PLATE ON CREASE BEAM IAW 51-40-02. TOP COATED SPLICES BELONGING TO STA 660-724. INSTALLED SPLICES AND INNER CHORD CREASE BEAM IAW SRM 51-40-02.  CLASSIFIED AS MAJOR REPAIR.
